# SDR C2XA10SH003

- Difficulty date: January 3, 2010
- Submitted: January 3, 2010
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 19,163 hours, 10,178 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK (FRAME 45) LT UPPER SEAT TRACK SUPPORT ANGLE CORRODED (LEVEL 2 LOCAL) IN CURVE.  MAINTENANCE PERFORMED REPAIR OF LT UPPER SEAT TRACK SUPPORT IAW EC5320-01515 ORIG AND IAW ETD 2009-145/10245.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
